Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 20, Number 5

All articles in this issue are freely accessible.

Lipschitz classification of functions on a Hölder triangle
L. Birbrair, A. Fernandes and D. Panazzolo.
St. Petersburg Math. J. 20 (2009), 681-686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492357
Numerology of square equations
N. A. Vavilov.
St. Petersburg Math. J. 20 (2009), 687-707
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492358
Complexity of a standard basis of a $D$-module
D. Yu. Grigoriev and A. L. Chistov.
St. Petersburg Math. J. 20 (2009), 709-736
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The spectrum of some compressions of unilateral shifts
S. Dubernet and J. Esterle.
St. Petersburg Math. J. 20 (2009), 737-748
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492360
On homotopization of the unitary $K_{1}$-functor
V. I. Kopeĭko.
St. Petersburg Math. J. 20 (2009), 749-755
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492361
On the solvability of the Neumann problem in domains with peak
V. G. Maz'ya and S. V. Poborchiĭ.
St. Petersburg Math. J. 20 (2009), 757-790
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492362
Continuous biorthogonality of an elliptic hypergeometric function
V. P. Spiridonov.
St. Petersburg Math. J. 20 (2009), 791-812
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492363
On the number of solutions of the congruence $xy≡l\pmod{q}$ under the graph of a twice continuously differentiable function
A. V. Ustinov.
St. Petersburg Math. J. 20 (2009), 813-836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492364
On generalized winding numbers
V. V. Chernov (Tchernov) and Y. B. Rudyak.
St. Petersburg Math. J. 20 (2009), 837-849
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2492365
American Mathematical Society